# SDR TWAA0002002

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, STRINGER 4L WAS CRACKED AT STA 200.  REPLACED STRINGER 4L AT STA 155 TO 229 PER SRM 51-01, PAGE 1.  FASTENERS PER SRM 51-30-02 AND 51-30-5.
